# SDR 99FDEA00091

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22930
- System (JASC): 3150 · Central Warning
- Part: Annunciator Panl
- Condition: Malfunctioned
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW SAW BRIGHT FLASH AND A LITTLE SMOKE BEHIND 2ND OFFICER'S PANEL WHEN NR 3 FUEL BOOSTS WERE TURN OFF.  BOOST TURNED BACK ON, NO SMOKE EVIDENT.  COULD NOT DUP.  REMOVED 2ND OFFICER'S FUEL SYS ANNUNCIATOR PANELS AND INSPECTED BEHIND HIS STATION.  FOUND NO EVIDENCE OF BURN OR FIRE.  NO POPPED CIRCUIT BREAKERS, NO MAINTENANCE PERFORMED.
